# SDR AT0000360

- Difficulty date: August 5, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION , FOUND DIGITAL FLIGHT RECORDER 18 PARAMETER CORRECATION.  COMPLIED WITH EO 9-3130-29-E1495 IR 18 PARAMETER CORRECATION.
